# SDR ZZDA5524097

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 1A255331
- Condition: Separating
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AERO CORP, RT HORIZONTAL STABILIZER INBOARD BALANCE PANEL BAY HAS A METAL BOND PANEL ASSY SEPARATING (OUTBOARD PANEL).  REMOVED FASTENERS, STOP-DRILLED CRACK IAW B 737 SRM 51-10-1, FABRICATED DOUBLER REPAIR FROM 2024 T3 .016 INCH, DIMENSIONS 5.25 INCHES BY 1 INCH IAW B 737 SRM 55-10-4.  ALODINED AND PRIMED DOUBLER REPAIR IAW B 737 SRM 51-10-2 AND MM 51-20-11.  INSTALLED DOUBLER REPAIR IAW B 737 SRM 51-30-2 AND SRM 55-10-4.  (X)
